Effexor - For several reasons, I'm running short on my pills (venlafaxine XR 300mg/day) and won't be
- 26 Oct 2016 by beachbrat20
- 26 October 2016
- effexor, depression, bipolar disorder, venlafaxine, pill
300mg/day) and won't be able to get them refilled until tomorrow. This has resulted in my only having enuf left to take only 150mg the last three days and NO med today at all. So today I was struck with the deepest depression I had ever experienced in my life. I was ready to check myself into the nearest Psych Ward, it was so bad!!
My question is: Was that a typical reaction to missing a dose of Effexor?
Added 26 Oct 2016:
I am taking the venlafaxine in conjunction with gabapentin and Seroquel to treat my Bipolar Disorder.
When I've missed a dose, I've gotten nauseas, brain zaps, hot flasher
Yes, I agree. I get depressed when I miss a day. Also, if I miss a day, I have disturbing dreams. By the way, I just read an article saying (generic) Omega 3 supplements increase effectiveness of anti-depressants. I tried it for two months and it's helping me. I sure hope you are ok, and hope you don't run into that shortage problem again. Glad you checked in with this site!
I'm sorry you're suffering so much - that's really awful.
Have you tried your own dr or a sliding-scale clinic for potentially free or cheaper meds? Also try contacting the manufacturer as they have programs to help people get free or discounted medications too.
Main thing is - do teach out for help until you get what you need. It's important to take care of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2014 • 1 answer
Posted 22 Sep 2015 • 5 answers
Posted 18 Dec 2015 • 3 answers
Posted 25 Feb 2016 • 2 answers
Posted 11 Jul 2016 • 3 answers